Existence and uniqueness of periodic solutions for a kind of nonlinear $n$th order differential equations with delays

Volume 94 / 2008

Weiwen Shao, Fuxing Zhang, Ya Li Annales Polonici Mathematici 94 (2008), 15-27 MSC: 34K15, 34C25. DOI: 10.4064/ap94-1-2

Abstract

By applying the continuation theorem of coincidence degree theory, we establish new results on the existence and uniqueness of $2\pi $-periodic solutions for a class of nonlinear $n$th order differential equations with delays.

Authors

  • Weiwen ShaoNational Science Library
    Chinese Academy of Sciences
    Beijing 100190, P.R. China
    e-mail
  • Fuxing ZhangDepartment of Mathematics
    Shaoyang University
    Shaoyang, Hunan, 422000, P.R. China
    e-mail
  • Ya LiEditorial Department
    Journal of Hunan University
    Changsha, Hunan, 410082, P.R. China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image